# SDR 5APR577Y76

- Difficulty date: July 28, 2011
- Submitted: August 3, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N802AF
- Make and model: Pilats PC1247
- Aircraft serial: 802
- Aircraft time: 3,455 hours, 3,274 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,455 hours, 3,274 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 9733033111
- Condition: Faulted
- Location: Mlg
- Part time: 3,455 hours, 3,274 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, THE FLIGHT CREW WAS UNABLE TO MOVE THE LANDING GEAR HANDLE TO THE UP POSITION.  THE ACFT RETURNED TO DEPARTURE AND LANDED SAFELY.  THE ACFT FERRIED FOR MX.   A FAULTY LT GEAR UP PROXIMITY SENOR WAS FOUND DURING TROUBLESHOOTING.  THE SENSOR WAS R & R AND TESTED IAW AMM 12-A-32-10-00-00A-903A-A. OPS CHECKED GOOD.
